# SDR SWAA2025090404330

- Difficulty date: August 13, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 70,511 hours, 42,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Perforated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION ON FLOOR PANEL 241BF AT PASSENGER CABIN.  REPAIRED FLOOR PANEL 241BF AT PASSENGER CABIN IAW SRM 53-00-50-2R-2, REPAIR 2.
